Previous |  Up |  Next

Article

Title: Poznámka k faktorisaci nekomutativních grup (Czech)
Title: A remark on the factorisation of non-abelian groups (English)
Author: Sekanina, Milan
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 87
Issue: 1
Year: 1962
Pages: 94-97
Summary lang: English
Summary lang: Russian
.
Category: math
.
MSC: 20-10
idZBL: Zbl 0128.25302
idMR: MR0132773
.
Date available: 2009-09-23T07:21:13Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117398
.
Reference: [1] М. Секанина: Замечания к факторизации бесконечной циклической группы.Чех. мат. жур., 9 (1959), 485-495. Zbl 1047.90504, MR 0115979
Reference: [2] T. I. Dekker J. de Groot: Decompositions of the sphere.Fund. math., XLIII (1956), 185-193.
Reference: [3] W. Specht: Gruppentheorie.Berlín 1956. Zbl 0074.25603, MR 0080091
Reference: [4] J. v. Neumann: Zur allgemeinen Theorie des Masses.Fund. math., XIII (1929), 73-120.
.

Files

Files Size Format View
CasPestMat_087-1962-1_11.pdf 658.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo